Panadol cold+flu

EGP285.00

Panadol Cold + Flu can be used for:
* Blocked and runny nose
* Headache and body ache
* Fever
* Sinus pain/ Congesion
* Itchy and watery eyes
* Sneezing

Description

Active ingredient:
* Paracetamol = 500 mg
* Chlorpheniramine = 2 mg
* Pseudoephedrine Hydrochloride =30 mg
Dosage :
• Every 4-6 hours, with a maximum of 4 doses in 24 hours if needed (minimum dosing interval: 4 hours)
• Do not take more than 8 tablets in 24 hours

Reviews

There are no reviews yet.


Be the first to review “Panadol cold+flu”